# SDR C8GA20050005

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 56,632 hours, 30,133 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Pos Switch
- Part time: 56,632 hours, 30,133 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 202 FROM SDQ TO MIA, ON APPROACH TO MIA, WITH GEAR EXTENDED, NOSE GEAR RED WARNING LIGHT ILLUMINATED WITH NO GREEN OR AURAL WARNING.  RECYCLED GEAR NO HELP.  EXECUTED MISSED APPROACH AND COMPLETED ABNORMAL CHECKLIST.  F/E VISUALLY CONFIRMED NOSE GEAR DOWN AND LOCKED WITH CONFIRMATION FROM TOWER THAT ALL GEAR WERE DOWN AND VISIBLE.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE AT NOSE GEAR POSITION SWITCH.  REPAIRED WIRE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
